# SDR 08FDEA03257

- Difficulty date: August 5, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Component: Aileron
- Component part number: NRC6041505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD AILERON LOWER SKIN IS CORRODED/BULGED AROUND THE HINGE FITTING.  LEFT WING OUTBD AILERON WAS REPLACED ON SNRM N00728.  CORROSION WAS FOUND TO BE OUT OF LIMITS.
